A New Treatment of Group Extensions.

K.W. Gruenberg

Mathematische Zeitschrift (1967)

  • Volume: 102, page 340-350
  • ISSN: 0025-5874; 1432-1823

How to cite


Gruenberg, K.W.. "A New Treatment of Group Extensions.." Mathematische Zeitschrift 102 (1967): 340-350. <http://eudml.org/doc/170881>.

author = {Gruenberg, K.W.},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {340-350},
title = {A New Treatment of Group Extensions.},
url = {http://eudml.org/doc/170881},
volume = {102},
year = {1967},

AU - Gruenberg, K.W.
TI - A New Treatment of Group Extensions.
JO - Mathematische Zeitschrift
PY - 1967
VL - 102
SP - 340
EP - 350
KW - group theory
UR - http://eudml.org/doc/170881
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.